# SDR SWAA2022111759814

- Difficulty date: October 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY FRAME TO BAFFLE ATTACH ANGLE AT LBL 24 BS 400+19. / [01] REMOVED ATTACH ANGLE FROM FCB BS 400+19 LBL 24 IAW SRM 51-40-02-0G-0;[02] RECIVED; LOCATED AND DRILLED NEW ATTACH ANGLE AT BS 400+19 LBL24; IAW B 737-700 SRM 51-40-05-0G-0 DWG 134A7505 REV: B;[03] OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTIONS 2 AND 3.;[05] INSTALLED ATTACH ANGLE WITH P/N143A7502-159 AT BS 400+19 LBL24; IAW B 737-700 SRM 51-40-02 & DWG 134A7505 REV: B;[06] INSTALLED ATTACH ANGLE WITH P/N143A7502-159 AT BS 400+19 LBL24; IAW B 737-700 SRM 51-40-02 & DWG 143A7505 REV: B;[07] CORRECTED DWG 143A7505;[08] ALL WORK COMPLETED;[09] RII VERIFIED CORRECTIVE ACTION ITEM 5-8.;[10] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
